# SDR MASA200601725

- Difficulty date: June 30, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 8,897 hours, 6,015 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70744
- Part serial: 177
- Condition: Malfunctioned
- Location: Stabilizer
- Part time: 5,947 hours, 4,473 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7178 CLT - STAB FAULT STATUS MSG AND STAB CHANNEL 1 INOP.  MX REPLACED THE MCU.
